RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1949, Volume 13, Issue 5, Pages 425–446 (Mi izv3207)  

On partial derivatives

G. P. Tolstov


Full text: PDF file (2076 kB)

Bibliographic databases:
Received: 15.12.1947

Citation: G. P. Tolstov, “On partial derivatives”, Izv. Akad. Nauk SSSR Ser. Mat., 13:5 (1949), 425–446

Citation in format AMSBIB
\Bibitem{Tol49}
\by G.~P.~Tolstov
\paper On partial derivatives
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1949
\vol 13
\issue 5
\pages 425--446
\mathnet{http://mi.mathnet.ru/izv3207}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=31544}
\zmath{https://zbmath.org/?q=an:0038.04003}


Linking options:
  • http://mi.mathnet.ru/eng/izv3207
  • http://mi.mathnet.ru/eng/izv/v13/i5/p425

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:408
    Full text:209
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019